Econometrica: Jan 1969, Volume 37, Issue 1

Quasi-Equilibria in Markets with Non-Convex Preferences

https://doi.org/0012-9682(196901)37:1<25:QIMWNP>2.0.CO;2-E
p. 25-38

Ross M. Starr

A pure exchange economy is considered without the assumption of convex preferences. It is shown that the divergence from equilibrium due to non-convexity is bounded in a fashion independent of the number of traders. For a sufficiently large number of traders there are configurations arbitrarily close to equilibrium.

Log In To View Full Content

Back